# SDR REXA98065

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- Engine: Ge CT75A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7086M60G11
- Condition: Surge
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE HAD A ITT SURGE ON TAKEOFF.  REMOVED AND REPLACED RIGHT ENGINE ECU.  (M)
